MAUDE Adverse Event Report: Adin Dental Implant Systems LTD Touareg¿-OS Dental Implant 3.5D 8L

Adin Dental Implant Systems LTD Touareg¿-OS Dental Implant 3.5D 8L
Model Number ISF0835
Medical Device Problem Codes Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Osseointegration (2646)
Date of Event 05/27/2026
Type of Reportable Event Serious Injury

Brand Name
Touareg¿-OS Dental Implant 3.5D 8L
Common Device Name
Dental implant
Manufacturer (Section D)
Adin Dental Implant Systems LTD
industrial zone alon tavor
pob 1128
afula
Manufacturer (Section G)
Adin Dental Implant Systems LTD
industrial zone alon tavor
pob 1128
afula 18110 1
IS   181101
Manufacturer Contact
ilana lutvak
industrial zone alon tavor
pob 1128
afula 18110-1
IS   181101
MDR Report Key50637912
Report Number3007518363-2026-05050
Device Sequence Number10485239
Product Code DZE
UDI-Device Identifier07290105150714
UDI-Public07290105150714
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K081751
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Dentist
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberISF0835
Device Catalogue NumberISF0835
Device Lot Number7929819
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale